# SDR UALA2011101205547

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,956 hours, 12,212 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Generator
- Part number: 756589A
- Part serial: 591
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU GENERATOR INOP ON PUSHBACK MNT MSG 24-31613 DISPLAYED.   DEFERRED DUE TIME, APU GENERATOR PCN 661-9003 REQUIRED. -INF- :MESSAGE 24-31513 APU GEN EXCITER FIELD CURRENT OUT OF RANGE.  (PARTS 661-9003  MR24223  GENERATOR ASSY).  APU GENERATOR 2ND CONDUCTOR WIRE FROM TOP SEPARATED FROM TERMINAL END.  REPLACED CONDUCTOR AND APU GENERATOR, TESTS NORMAL.
